Bayesian online algorithms for learning in discrete Hidden Markov Models


Autoria(s): ALAMINO, Roberto C.; Caticha, Nestor
Contribuinte(s)

UNIVERSIDADE DE SÃO PAULO

Data(s)

18/04/2012

18/04/2012

2008

Resumo

We propose and analyze two different Bayesian online algorithms for learning in discrete Hidden Markov Models and compare their performance with the already known Baldi-Chauvin Algorithm. Using the Kullback-Leibler divergence as a measure of generalization we draw learning curves in simplified situations for these algorithms and compare their performances.

Identificador

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v.9, n.1, p.1-10, 2008

1531-3492

http://producao.usp.br/handle/BDPI/16125

http://aimsciences.org/journals/pdfs.jsp?paperID=2980&mode=full

Idioma(s)

eng

Publicador

AMER INST MATHEMATICAL SCIENCES

Relação

Discrete and Continuous Dynamical Systems-series B

Direitos

openAccess

Copyright AMER INST MATHEMATICAL SCIENCES

Palavras-Chave #HMM #online algorithm #generalization error #Bayesian algorithm #Mathematics, Applied
Tipo

article

original article

publishedVersion